Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA564 Algebraic Geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 9.

2017

Pech, Clelia and Rietsch, Konstanze (2017) A comparison of Landau-Ginzburg models for odd-dimensional Quadrics. Bulletin of the Institute of Mathematics Academia Sinica, . ISSN 2304-7909. E-ISSN 2304-7895. (In press) (Full text available)
[img]
Preview
[img]
Preview

2016

Fedorov, Yuri N. and Hone, Andrew N.W. (2016) Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. Journal of Integrable Systems, 1 (1). ISSN 2058-5985. (doi:https://doi.org/10.1093/integr/xyw012) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img] [img]
Preview

Pech, Clelia and Rietsch, Konstanze and Williams, Lauren (2016) On Landau-Ginzburg models for quadrics and flat sections of Dubrovin connections. Advances in Mathematics, 300 . pp. 275-319. ISSN 0001-8708. (Full text available)
[img]
Preview

2015

Hone, Andrew N.W. (2015) Algebraic entropy for algebraic maps. Journal of Physics A: Mathematical and Theoretical, 49 (2). ISSN 1751-8113. (doi:https://doi.org/10.1088/1751-8113/49/2/02LT01) (Full text available)
[img]
Preview

Langlois, Kevin and Pech, Clelia and Raibaut, Michel (2015) Stringy invariants for horospherical varieties of complexity one. arXiv preprint, . (Submitted) (doi:arXiv:1511.03852v1) (Full text available)
[img]
Preview

2014

Pech, Clelia and Rietsch, Konstanze (2014) A Landau-Ginzburg model for Lagrangian Grassmannians, Langlands duality and relations in quantum cohomology. arXiv, . arXiv:1304.4958 [math.AG]. (Unpublished) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Pech, Clelia (2014) Quantum Product and Parabolic Orbits in Homogeneous Spaces. Quantum Product and Parabolic Orbits in Homogeneous Spaces, 42 (11). pp. 4679-4695. ISSN 0092-7872. E-ISSN 1532-4125. (doi:https://doi.org/10.1080/00927872.2013.820736) (Full text available)
[img]
Preview

2013

Pech, Clelia (2013) Quantum cohomology of the odd symplectic Grassmannian of lines. Journal of Algebra, 375 . pp. 188-215. ISSN 0021-8693. (doi:https://doi.org/10.1016/j.jalgebra.2012.11.010) (Full text available)
[img]
Preview

2005

Braden, H.W. and Enolskii, V.Z. and Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (doi:https://doi.org/10.2991/jnmp.2005.12.s2.5) (Full text available)
[img]
Preview

This list was generated on Thu Apr 26 23:08:57 2018 BST.